RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 58, Issue 6, Pages 933–936 (Mi mz2114)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

Spectral series, superfluidity, and high-temperature superconductivity

V. P. Maslov

Moscow State Institute of Electronics and Mathematics (Technical University)

Full text: PDF file (379 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 58:6, 1349–1352

Bibliographic databases:

Received: 24.10.1995

Citation: V. P. Maslov, “Spectral series, superfluidity, and high-temperature superconductivity”, Mat. Zametki, 58:6 (1995), 933–936; Math. Notes, 58:6 (1995), 1349–1352

Citation in format AMSBIB
\Bibitem{Mas95}
\by V.~P.~Maslov
\paper Spectral series, superfluidity, and high-temperature superconductivity
\jour Mat. Zametki
\yr 1995
\vol 58
\issue 6
\pages 933--936
\mathnet{http://mi.mathnet.ru/mz2114}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1382103}
\zmath{https://zbmath.org/?q=an:0892.47070}
\transl
\jour Math. Notes
\yr 1995
\vol 58
\issue 6
\pages 1349--1352
\crossref{https://doi.org/10.1007/BF02304897}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UJ43300032}


Linking options:
  • http://mi.mathnet.ru/eng/mz2114
  • http://mi.mathnet.ru/eng/mz/v58/i6/p933

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maslov, “Taking parastatistical corrections to the Bose–Einstein distribution into account in the quantum and classical cases”, Theoret. and Math. Phys., 172:3 (2012), 1289–1299  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    2. Maslov V.P., “Bose Condensate in the D-Dimensional Case, in Particular, for D=2”, Russ. J. Math. Phys., 19:3 (2012), 317–323  crossref  isi
    3. V. P. Maslov, “Bose–Einstein-Type Distribution for Nonideal Gas. Two-Liquid Model of Supercritical States and Its Applications”, Math. Notes, 94:2 (2013), 231–237  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:318
    Full text:88
    References:58
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020